# SDR 01FDEA00856

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Computer
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LEVEL 3 EMERGENCY ALERT AIR MANIFOLD NR 2 FAIL.  REMOVED AND REPLACED MFC & ALL SENSORS IN ZONE 15.
